# SDR ASAA2022112540922

- Difficulty date: November 25, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 51,001 hours, 15,025 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 13229
- Condition: Faulted
- Location: Rt Ram Air
- Part time: 48,451 hours, 14,351 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK 2 LIGHT IN CLIMBOUT. TRIP RESET DID NOT WORK. GROUNDED - YES. RH PACK RAM AIR ACTUATOR IS INOP. REMOVED AND REPLACED R/H RAM AIR ACTUATOR REF AMM B737-800 AMM 21-51-21 OPS CHECK GOOD. ETOPS GROUND VERIFICATION COMPLETE.  ORIG SUBMISSION DATE:  11/29/2022
